Hello! I am a relatively healthy 28 year old mom of three who recently stopped taking my birth control pill (a Spanish contraceptive sort of like Ortho-tri-cyclen).
Last month, my period was a week later than I thought it would be, came at like 35 days. This month, I am at about 32 days and still nothing. For my whole life, I have been a very regular every 28 days girl, pill or no pill...
I live in Spain, and here the pregnancy tests cost about 15-20 Euros for one... not like Walmart.
So, what I'm asking is: is it normal to have two late periods after stopping a bc pill? Or is it not normal, and I should just bite the bullet and buy a test?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.